# SDR CALA2023031500767

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 66,523 hours, 29,518 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: NA
- Condition: Unknown
- Location: Other
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

HIGH SPEED REJECTEDTAKEOFF AT 100KTS PERFORMED INSPECTION AFTER HIGH SPEED REJECTED TAKEOFF PER A319/320 A..M.M 05-51-16-200-001-A FOUND BRAKE TEMP WITHIN LIMITS FUSE PLUGS AND TIRES GOOD PER PHASE ONE INSPECTION
